# SDR REXA2022011900062

- Difficulty date: December 12, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690370781
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 22R HAS MULTIPLE SPOTS OF CORROSION FROM F.S.942 TO F.S.1000.	REPAIRED STRINGER 22R BETWEEN F.S.942 TO F.S.1000 IAW ENDEAVORAIR EA CRJ953-12427 DATED 11-16-2021.
